# SDR HNAA2020021700066

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 49,782 hours, 43,860 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDIS  600     27-41  2110041  15FEB20  PHL  CLOSE
      PITCH TRIM MAIN INOP ON EICAS DURING CLIMB WITH AUTO
      PILOT ENGAGED
FACT  15FEB20  14:27  PHL
            RESET PITCH TRIM 1/ PITCH TRIM 2 CB PER FIM 27-43-00-810-801-A BLOCK 1. PERFORMED HORIZONTAL STAB ELECTRICAL CHECK IAW AMM 27-40-00-700-802-A/500. OPS CHECKGOOD. FOUND TO BE TRANSITORY CONDITION. OK FOR SERV
            ICE
